# SDR SWAA104965

- Difficulty date: August 20, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 54,504 hours, 45,706 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 69736301
- Part serial: D24719
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SAFE LIGHT (GREEN) ON WHEN GEAR CYCLED.  REMOVED AND REPLACED M981 SWITCH, RT MLG DOWN AND LOCK PER MM.
